Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 36, NWS Eureka, CA

April 19, 2014

NWS Eureka, CA issued this small craft advisory at Apr 19, 2014, 2:59 AM PDT. It took effect at Apr 19, 2014, 8:00 PM PDT. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2014, 2:59 AM PDT (09:59 UTC)
In effect from
Apr 19, 2014, 8:00 PM PDT
Expired
Apr 22, 2014, 11:00 AM PDT
In force
63 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WHUS76 KEKA 190959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT SAT APR 19 2014

PZZ450-455-470-475-191800-
/O.NEW.KEKA.SC.Y.0036.140420T0100Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 PM PDT
MONDAY. 


* WINDS...NW WIND 5 TO 15 MPH.

* SEAS...W 14 TO 18 FT WITH A DOMINATE PERIOD OF 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
17 follow-up statements
985 
WHUS76 KEKA 191559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PDT SAT APR 19 2014

PZZ450-455-470-475-200000-
/O.CON.KEKA.SC.Y.0036.140420T0100Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 AM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS NEAR
  25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W 14 TO 17 FT WITH A DOMINATE PERIOD OF 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
489 
WHUS76 KEKA 192144
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PDT SAT APR 19 2014

PZZ450-455-470-475-200545-
/O.CON.KEKA.SC.Y.0036.140420T0100Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W 16 TO 18 FT WITH A DOMINATE PERIOD OF 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
706 
WHUS76 KEKA 200022 CCA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PDT SAT APR 19 2014

PZZ450-455-470-475-200545-
/O.COR.KEKA.SC.Y.0036.140420T0100Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W SWELL BUILDING TONIGHT TO 16 TO 18 FT WITH A DOMINANT
  PERIOD OF 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
174 
WHUS76 KEKA 200044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
544 PM PDT SAT APR 19 2014

PZZ470-200845-
/O.EXT.KEKA.SC.Y.0036.140420T0300Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
544 PM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT MONDAY.

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W SWELL BUILDING TONIGHT TO 17 TO 19 FT WITH A DOMINANT
  PERIOD OF 15 TO 17 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-475-200845-
/O.EXT.KEKA.SC.Y.0036.140420T0500Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
544 PM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
11 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W SWELL BUILDING TONIGHT TO 16 TO 18 FT WITH A DOMINANT
  PERIOD OF 15 TO 17 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-200845-
/O.EXT.KEKA.SC.Y.0036.140420T0800Z-140422T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
544 PM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM SUNDAY TO 11 PM
PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM SUNDAY TO
11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W SWELL BUILDING TONIGHT TO 14 TO 17 FT WITH A DOMINANT
  PERIOD OF 15 TO 17 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
769 
WHUS76 KEKA 200401
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 PM PDT SAT APR 19 2014

PZZ470-201215-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
901 PM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W SWELL BUILDING TONIGHT TO 17 TO 19 FT WITH A DOMINANT 
  PERIOD OF 15 TO 17 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-475-201215-
/O.CON.KEKA.SC.Y.0036.140420T0500Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 PM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W SWELL BUILDING TONIGHT TO 16 TO 18 FT WITH A DOMINANT 
  PERIOD OF 15 TO 17 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-201215-
/O.CON.KEKA.SC.Y.0036.140420T0800Z-140422T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
901 PM PDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO
11 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO
11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO ON SUNDAY AFTERNOON. 

* SEAS...W SWELL BUILDING TONIGHT TO 14 TO 17 FT WITH A DOMINANT 
  PERIOD OF 15 TO 17 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
141 
WHUS76 KEKA 200945
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
245 AM PDT SUN APR 20 2014

PZZ450-455-470-475-201745-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
245 AM PDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS...NW WIND 5 TO 15 KT. LOCALLY HIGHER WINDS WITH GUSTS 
  NEAR 25 KT TO THE LEE OF CAPE MENDOCINO THIS AFTERNOON. 

* SEAS...W SWELL 15 TO 17 FT WITH A DOMINANT PERIOD OF 15 TO 16
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
909 
WHUS76 KEKA 201538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT SUN APR 20 2014

PZZ450-455-470-475-202345-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS...NW WIND 10 TO 20 KT. LOCALLY HIGHER WINDS WITH GUSTS
  OVER 25 KT TO THE LEE OF CAPE MENDOCINO THIS AFTERNOON.

* SEAS...W SWELL 14 TO 16 FT WITH A DOMINANT PERIOD OF 15 TO 16
  SECONDS GRADUALLY SUBSIDING THIS AFTERNOON THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
729 
WHUS76 KEKA 202130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT SUN APR 20 2014

PZZ450-455-470-475-210530-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS...NW WIND 10 TO 20 KT. LOCALLY HIGHER WINDS WITH GUSTS
  OVER 25 KT TO THE LEE OF CAPE MENDOCINO THIS EVENING. MUCH
  LIGHTER WINDS ON MONDAY. 

* SEAS...W SWELL 13 TO 14 FT WITH A DOMINANT PERIOD OF 14 SECONDS
  TONIGHT WILL CONTINUE TO SUBSIDE THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
675 
WHUS76 KEKA 210316
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
816 PM PDT SUN APR 20 2014

PZZ450-455-470-475-211130-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
816 PM PDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* SEAS...W SWELL 13 TO 14 FT WITH A DOMINANT PERIOD OF 14 
  SECONDS TONIGHT WILL CONTINUE TO SUBSIDE THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
578 
WHUS76 KEKA 210959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT MON APR 21 2014

PZZ475-211800-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-140422T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT
TUESDAY. 

* WINDS...N WINDS INCREASING THIS EVENING TO 15 TO 25 KT. WINDS
  WILL DIMINISH ON TUESDAY.

* SEAS...W SWELL 11 TO 13 FT WITH A DOMINANT PERIOD OF 14 
  SECONDS WILL SUBSIDE THROUGH THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-470-211800-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* SEAS...W SWELL 11 TO 13 FT WITH A DOMINANT PERIOD OF 14 
  SECONDS WILL SUBSIDE THROUGH THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
318 
WHUS76 KEKA 211529
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
829 AM PDT MON APR 21 2014

PZZ450-455-470-212330-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
829 AM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* SEAS...W SWELL 11 TO 12 FT WITH A DOMINANT PERIOD OF 13 SECONDS
  WILL SUBSIDE THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-212330-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
829 AM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY.

* WINDS...N WINDS INCREASING THIS EVENING TO 10 TO 20 WITH GUSTS
  TO 25 KT. WINDS WILL DIMINISH ON TUESDAY.

* SEAS...W SWELL 12 FT WITH A DOMINANT PERIOD OF 13 
  SECONDS WILL SUBSIDE THROUGH THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
331 
WHUS76 KEKA 212110
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
210 PM PDT MON APR 21 2014

PZZ450-455-470-220515-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
210 PM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* SEAS...W SWELL 9 TO 10 FT NEAR 12 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-220515-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
210 PM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY.

* WINDS...N WINDS INCREASING THIS EVENING TO 10 TO 20 WITH GUSTS 
  TO 25 KT. WINDS WILL EASE ON TUESDAY. 

* SEAS...W SWELL 9 TO 10 FT NEAR 12 SECONDS...SUBSIDING
  ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
299 
WHUS76 KEKA 220415
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
915 PM PDT MON APR 21 2014

PZZ450-455-470-220600-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
915 PM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM THIS
EVENING...

* SEAS...W SWELL 9 TO 10 FT AT 13 SECONDS...SUBSIDING 
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-221215-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
915 PM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM TUESDAY...

* WINDS...NW 10 TO 20 WITH GUSTS TO 25 KT. WINDS WILL EASE ON
  TUESDAY.

* SEAS...W SWELL 9 TO 10 FT AT 13 SECONDS...SUBSIDING ON 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
380 
WHUS76 KEKA 220559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1059 PM PDT MON APR 21 2014

PZZ450-455-470-220700-
/O.EXP.KEKA.SC.Y.0036.000000T0000Z-140422T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1059 PM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

SEAS WILL CONTINUE TO SUBSIDE OVERNIGHT. 

$$

PZZ475-221400-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1059 PM PDT MON APR 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY.

* WINDS...NW 10 TO 20 WITH GUSTS TO 25 KT. WINDS WILL EASE ON 
  TUESDAY. 

* SEAS...W SWELL 9 TO 10 FT AT 13 SECONDS...SUBSIDING ON 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
923 
WHUS76 KEKA 220950
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 AM PDT TUE APR 22 2014

PZZ475-221800-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 AM PDT TUE APR 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING. 

* WINDS...NW 10 TO 20 WITH GUSTS TO 25 KT. WINDS WILL EASE LATE
  THIS MORNING.

* SEAS...W SWELL 9 TO 10 FT AT 13 SECONDS...SUBSIDING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
434 
WHUS76 KEKA 221525
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
825 AM PDT TUE APR 22 2014

PZZ475-221800-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-140422T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
825 AM PDT TUE APR 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING. 

* SEAS...W SWELL 9 TO 10 FT AT 13 SECONDS...SUBSIDING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
604 
WHUS76 KEKA 221817
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1117 AM PDT TUE APR 22 2014

PZZ475-221930-
/O.EXP.KEKA.SC.Y.0036.000000T0000Z-140422T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1117 AM PDT TUE APR 22 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 4:41 PM PDT, 10 hours 18 minutes earlier.

Area forecast discussion, Apr 18, 4:41 PM PDT, 10 hours 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
441 PM PDT FRI APR 18 2014

.SYNOPSIS...HIGH PRESSURE WILL BRING DRY WEATHER FOLLOWED BY ANOTHER
SHOT OF LIGHT RAIN ALONG THE REDWOOD COAST ON SATURDAY. A STRONGER
STORM SYSTEM WILL IMPACT NORTHWEST CALIFORNIA WITH WIDESPREAD RAIN
AND MOUNTAIN SNOW THE FIRST HALF OF NEXT WEEK.

&&

.DISCUSSION...ANOTHER WEAK FRONTAL SYSTEM WILL GRAZE THE AREA ON
SATURDAY WITH LIGHT PRECIP EXPECTED...MAINLY ACROSS THE REDWOOD
COAST AND NORTH COAST INTERIOR. RAINFALL AMOUNTS WILL AVERAGE LESS
THAN A TENTH OF AN INCH...MAINLY OVER DEL NORTE COUNTY. MODELS
CONTINUE IN GOOD AGREEMENT WITH A DIGGING TROF OVER THE W UNITED
STATES DURING THE FIRST HALF OF NEXT WEEK. THIS WILL BRING A
BETTER CHANCE OF WIDESPREAD PRECIP WITH RAINFALL TOTALS OF AN INCH
OR MORE POSSIBLE IN THE N TERRAIN. SNOW LEVELS WILL FALL
SIGNIFICANTLY WITH THIS SYSTEM AS IT DIGS AND SHIFTS E...POSSIBLY
FALLING TO AS LOW AS 3500FT BY WED. THE GFS CONTINUES TO INDICATE
THE POSSIBILITY OF ISOLATED THUNDER AS WELL BY TUE AFTERNOON OVER
THE TRINITY HORN WITH MUCAPES OF AROUND 300 J/KG AND LI VALUES
AROUND -1. THE GFS DEPICTS DEEPEST MOISTURE DEPARTING AROUND THIS
TIME WITH PRECIPITABLE H2O VALUES DROPPING BELOW 1/2"...SO
COVERAGE AND CERTAINTY DON'T WARRANT INCLUSION IN GRIDS AS YET.
WILL CONTINUE TO HIGHLIGHT THIS STORM SYSTEM IN THE HAZARDOUS WX
OUTLOOK. JT/SEC

&&

.AVIATION...HIGH PRESSURE OVER THE REGION SHOULD ALLOW VFR TO
PREVAIL ACROSS MOST OF THE NORTHWEST CA. CLOUDS MAY RETURN TO PARTS
OF THE COAST OVERNIGHT. THOUGH, CONFIDENCE IN THE TIMING AND
LOCATION IS LOW. ANOTHER STORM SYSTEM WILL BRING LOW VFR TO MVFR
CONDITIONS AND -RA TO AREAS N OF CAPE MENDO SAT.

&&

.MARINE...MODERATE WINDS AND SEAS WILL PREVAIL TONIGHT INTO
SATURDAY. A WESTERLY SWELL GENERATED FROM A STRONG LOW IN THE GULF OF
ALASKA WILL BUILD INTO THE WATERS SATURDAY NIGHT, PEAK ON SUNDAY,
THEN SLOW SUBSIDE EARLY NEXT WEEK.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACE BOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 18, 3:55 AM PDT, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
355 AM PDT FRI APR 18 2014

CAZ001-002-191100-
REDWOOD COAST-MENDOCINO COAST-
355 AM PDT FRI APR 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A LARGE WESTERLY SWELL WILL MOVE INTO THE WATERS SATURDAY NIGHT
WITH SURF BUILDING TO NEAR 20 FT SUNDAY.

A STORM SYSTEM WILL BRING WIDESPREAD RAINFALL TO THE AREA DURING
THE FIRST HALF OF NEXT WEEK WITH THE HEAVIEST RAIN AMOUNTS NORTH
OF CAPE MENDOCINO.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ003-004-076-191100-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
355 AM PDT FRI APR 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STORM SYSTEM WILL BRING WIDESPREAD RAIN AND MOUNTAIN SNOW TO THE
AREA DURING THE FIRST HALF OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:52 PM PDTHigh Surf AdvisoryEKA23 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.